# SDR DALA13061253763

- Difficulty date: November 6, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,209 hours, 14,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FLOORBEAM BS 540 BL 0 TO RBL 24 CRACKED.  REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02 PG 4 AND DRAWING 143A5240.
